MathSciNet Relay Station
MathSciNet bibliographic data
MR1355385 16G60 (17B50)
Bell, Allen D.; Goodearl, K. R. Algebras of bounded finite-dimensional representation type. Glasgow Math. J. 37 (1995), no. 3, 289–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement